| Model Number |
RONDO 2 AUDIO PROCESSOR [BUTTON PROCESSOR 2] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
The rondo 2 was received by service and repair and it was found that the housing was broken and the rechargeable battery inside was leaking.
Additional Manufacturer Narrative
Conclusion: during the repair process of a rondo 2 audio processor, a leaking battery was detected.The electrolyte corroded the silicone sleeve of the battery and oxidized a few parts.The damage to the coil and the rechargeable battery inside was most likely caused by strong mechanical stress.This is a final report.
Event or Problem Description
The rondo 2 was received by service and repair and it was found that the housing was broken and the rechargeable battery inside was leaking.It was reported that the device fell to the ground when the user had jumped.There were no injuries reported related to this event.